# SDR SIMA200807908

- Difficulty date: March 13, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 19,061 hours, 18,394 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: M8353616022M
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3957, CREW REPORTED DURING TAKEOFF AFTER ROTATION RECEIVED L/G AIR GRND FAIL AMBER EICAS MESSAGE.  GEAR HANDLE WOULD NOT MOVE ONCE TRIM WENT OUT OF TAKEOFF RANGE.  BEGAN RECEIVING TAKEOFF TRIM AND TAKEOFF FLAPS AURAL WARNING AFTER APPROX 4 MINUTES THE LG AIR GRND FAIL WENT AWAY ALONG WITH AURAL WARNING LEFT GEAR DOWN AND RETURNED TO ORD WITHOUT INCIDENT.  CMC MSG LGEU FAIL.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RELAY.  PERFORMED RETRACTION TEST OF LANDING GEAR.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
